# SDR DALA2025010300045

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB PAN. ALSO ON PREVIOUS REPAIR DOUBLER AT AFT CARGO COMPARMENT BTW STA Y=954 TO STA Y=994 APROX C2. SUMMARY OF NRC 00133: CORROSION LEVEL 2. DOOR JAMB PAN AT AFT CARGO COMPARTMENT BTW STA Y=954 TO STA Y=994 APPROX C2 WAS REPLACED PER B717-200 SRM 53-20-15-2R REPAIR 7. (LP #0741401)
